Теорема жёсткости для предпучков с Витт-трансферами

Translated title of the contribution: Rigidity theorem for presheaves with Wutt-transfers

Research output: Contribution to journalArticlepeer-review

Abstract

A rigidity theorem is proved for homotopy invariant presheaves with a Witt-transfer that are defined on the category of smooth algebraic varieties over a field of characteristic different from 2. Specifically, for such a presheaf 퓕, isomorphism 퓕(푈)≃퓕(푥) is established, where is an essentially smooth Henzel scheme with separable residual field. As a consequence, a rigidity theorem is obtained for thepresheaves 푊ⁱ(-× 푌), where is a smooth variety and the 푊ⁱ(-) are the derived Witt groups. It should be noted that the resulting theorem is integer-valued. Other known results are results with finite coefficients.

Translated title of the contributionRigidity theorem for presheaves with Wutt-transfers
Original languageRussian
Pages (from-to)114-136
JournalАЛГЕБРА И АНАЛИЗ
Volume31
Issue number4
StatePublished - 2019

Keywords

  • RIGIDITY THEOREM
  • Presheaves with transfers
  • PRESHEAVES WITH WITT-TRANSFERS

Fingerprint

Dive into the research topics of 'Rigidity theorem for presheaves with Wutt-transfers'. Together they form a unique fingerprint.

Cite this